OI Klesov / ОИ Клесов / ОІ Клесов
OI Klesov / ОИ Клесов / ОІ Клесов
Verified email at matan.kpi.ua - Homepage
Title
Cited by
Cited by
Year
A general approach to the strong law of large numbers
I Fazekas, O Klesov
Theory of Probability & Its Applications 45 (3), 436-449, 2001
1302001
Limit theorems for multi-indexed sums of random variables
O Klesov
Springer, 2014
442014
Some properties of asymptotic quasi-inverse functions and their applications I
V Buldygin, O Klesov, J Steinebach
Theory of Probability and Mathematical Statistics 70, 11-28, 2005
422005
Properties of a subclass of Avakumović functions and their generalized inverses
VV Buldygin, OI Klesov, JG Steinebach
Український математичний журнал, 2002
422002
On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables
O Klesov, A Rosalsky, AI Volodin
Statistics & Probability Letters 71 (2), 193-202, 2005
352005
Equivalences in strong limit theorems for renewal counting processes
A Gut, O Klesov, J Steinebach
Statistics & probability letters 35 (4), 381-394, 1997
341997
The Hájek-Rényi inequality for random fields and the strong law of large numbers
OI Klesov
Theory of Probability and Mathematical Statistics 22, 63-71, 1980
331980
Strong law of large numbers for multiple sums of independent, identically distributed random variables
OI Klesov
Mathematical notes of the Academy of Sciences of the USSR 38 (6), 1006-1014, 1985
291985
PRV property and the ϕ-asymptotic behavior of solutions of stochastic differential equations
VV Buldygin, OI Klesov, JG Steinebach
Lithuanian Mathematical Journal 47 (4), 361-378, 2007
242007
Pseudo-regularly varying functions and generalized renewal processes
VV Buldygin, KH Indlekofer, O Klesov, JG Steinebach
Springer International Publishing, 2018
232018
Strong limit theorems for general renewal processes
O Klesov, Z Rychlik, J Steinebach
Probability and Mathematical Statistics 21, 2001
232001
On some properties of asymptotic quasi-inverse functions
V Buldygin, O Klesov, J Steinebach
Theory of Probability and Mathematical Statistics 77, 15-30, 2008
222008
On the -asymptotic behaviour of solutions of stochastic differential equations
VV Buldygin, OI Klesov, JG Steinebach, OA Tymoshenko
Theory of stochastic processes 14 (1), 11-29, 2008
222008
On factorization representations for Avakumović--Karamata functions with nondegenerate groups of regular points
VV Buldygin, OI Klesov, JG Steinebach
Analysis Mathematica 30 (3), 161-192, 2004
212004
On the convergence rate in a theorem of Heyde
OI Klesov
Theory of Probability and Mathematical Statistics, 83-88, 1994
201994
On some extensions of Karamata’s theory and their applications
VV Buldygin, OI Klesov, JG Steinebach
Publications de l'Institut Mathematique 80 (94), 59-96, 2006
192006
PRV property of functions and the asymptotic behaviour of solutions of stochastic differential equations
V Buldygin, O Klesov, J Steinebach
Theory of Probability and Mathematical Statistics 72, 11-25, 2006
182006
Rate of convergence of series of random variables
OI Klesov
Ukrainian Mathematical Journal 35 (3), 264-268, 1983
181983
Про деякі властивості асимптотично квазіобернених функцій та їх застосування. І
ВВ Булдигін, ОІ Клесов, ЙГ Штайнебах
Теорія ймовірностей та мат. статистика, 9-25, 2004
172004
PRV властивість функцій та асимптотична поведінка розв’язків стохастичних диференціальних рівнянь
ВВ Булдигін, ОІ Клесов, ЙГ Штайнебах
Теорія ймовірностей та мат. статистика, 63-78, 2004
132004
The system can't perform the operation now. Try again later.
Articles 1–20